# SDR DXTA2022101772130

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 5,512 hours, 3,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 746810117
- Part serial: 313009441
- Condition: Broken
- Location: Pax Door
- Part time: 2,379 hours, 1,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE MAIN CABIN DOOR HANDLE TO OPEN POSITION. RED BUTTON DID NOT UNLOCK HANDLE.  ASKED RAMP AGENT TO OPEN DOOR FROM THE OUTSIDE, HE WAS UNABLE TO OPEN IT.  I EXITED VIA THE OVER WING EMERGENCY EXIT AND TRIED TO OPEN THE DOOR FROM THE OUTSIDE. THE HANDLE WAS STUCK, I WAS UNABLE TO OPEN THE DOOR FROM THE OUTSIDE.  WE SHUTDOWN THE APU AND DEPLANED OUR PASSENGERS VIA THE OVERWING EXIT.  LATER WE REPOWERED THE AIRPLANE AND THE HANDLE IS NOW WORKING AND WE ARE ABLE TO OPEN AND CLOSE THE MAIN CABIN DOOR.  REMOVED & REPLACED UPPER THRESHOLD WIRE HARNESS. REMOVED PCB AND INSTALLED NEW PCB IAW MM 24-60-40. PERFORMED THE CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED) IAW MM 52-10-00 WITH NO DEFECTS NOTED. PERFORMED THE CABIN DOOR LIFT MOTOR AND WARNING SYSTEM TEST(POWER OFF, BATTERIES CONNECTED) IAW MM 52-10-00 NO DEFECTS NOTED.  PERFORMED SEVERAL OPERATION CHECKS OF THE MED IAW MM 52-10-00 WITH NO DEFECTS NOTED.
